# SDR USAA2013112000005

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 38,796 hours, 22,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L1 DOOR WILL NOT OPEN EASILY FROM THE OUTSIDE.  MX ADJUSTED CONTROL HANDLE OF L1 DOOR IAW AMM 52-11-00-820-002-A, OPERATIONS CHECKED GOOD.
